# SDR SWAA2021091500100

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 790 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SIDEWALL SUPPORT FWD CARGO BAY BS 490 LBL 24 WL 156 ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AN SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT FWD CARGO BAY BS 490 LBL24 WL156; P/N 143A7501-80; IN AREA .4''X.2''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2) FIG. 103 DETAIL A.  TOOL USED: DEPTH GAGE ID:ATS2472; DUE DATE: 06/2022; [03] VERIFIED REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT FWD CARGO BAY BS 490 LBL24 WL156; P/N 143A7501-80; IN AREA .4''X.2''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2) FIG. 103 DETAIL A.; [04] FLOOR TO SIDEWALL SUPPORT FWD CARGO BAY BS490 LBL 24 WL156; REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005ZT2A; [05] FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS490 LBL 24 WL156; IS ACCOMPLISHED ON TASK CARD #TTG8Q005ZT2A; [06] VERIFIED CORRECTIVE ACTION 4 & 5.; [07] CORRECTED MEASUREMENTS SECTION; [08] VERIFIED JOB COMPLETE
